# SDR YENA20150830404

- Difficulty date: August 30, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 8,650 hours, 2,514 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Damaged
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKED DETECTED IN THE FLIGHT DECK DURING DESCENT THROUGH 11,000.  ON ARRIVAL THE ODOR OF HOT PLASTIC, AND SMOKE DISSIPATE BRIEFLY AND RETURNED AT APPROXIMATLEY 6000 FT.  VISIBLE LIGHT SMOKE, BENEATH CAPTAINS MAO LIGHT SEEN.  ODOR DISSIPATED BY LANDING.  INSPECTED ALL AVIONICS BAY FOR EVIDENCE OR WIRING DAMAGE OR DEFECTIVE EQUIPMENT NO DEFECTS NOTED.  FOUND CAPTAIN`S ELECTRICAL OULET IN COCKPIT DAMAGED. R & R OULET IAW 25-18-11, OPS CK OK.
